# SDR W6JA20171002015

- Difficulty date: September 26, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N92FT
- Make and model: Gulstm G280
- Aircraft serial: 2038
- Aircraft time: 1,987 hours, 1,383 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED A FUEL DISTRIBUTION ISSUE DURING CLIMB OUT AND DIVERTED FOR AN UNSCHEDULED LANDING.  OPEN
